# SDR ASAA2012111793363

- Difficulty date: November 17, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 46,370 hours, 25,879 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 6573746
- Condition: Punctured
- Location: Bs 727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED HOLE IN FLOOR PANEL, AFT CARGO BAY FS 727E.  REMOVED DAMAGED AREA AND SECURED DOUBLER IAW SRM 53-60-53 REPAIR 6 AND SRM 51-70-13.
